RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2018, Volume 23, Issue 7-8, Pages 983–994 (Mi rcd379)  

Exotic Dynamics of Nonholonomic Roller Racer with Periodic Control

Ivan A. Bizyaevab, Alexey V. Borisova, Ivan S. Mamaevc

a Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia
b Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudnyi, 141700 Russia
c M. T. Kalashnikov Izhevsk State Technical University, ul. Studencheskaya 7, Izhevsk, 426069 Russia

Abstract: In this paper we consider the problem of the motion of the Roller Racer. We assume that the angle $\varphi (t)$ between the platforms is a prescribed function of time. We prove that in this case the acceleration of the Roller Racer is unbounded. In this case, as the Roller Racer accelerates, the increase in the constraint reaction forces is also unbounded. Physically this means that, from a certain instant onward, the conditions of the rolling motion of the wheels without slipping are violated. Thus, we consider a model in which, in addition to the nonholonomic constraints, viscous friction force acts at the points of contact of the wheels. For this case we prove that there is no constant acceleration and all trajectories of the reduced system asymptotically tend to a periodic solution.

Keywords: Roller Racer, speed-up, nonholonomic mechanics, Rayleigh dissipation function, viscous friction, integrability by quadratures, control, constraint reaction force

Funding Agency Grant Number
Russian Foundation for Basic Research 18-38-00344 mol_a
18-08-00999-a
Ministry of Education and Science of the Russian Federation 5100
1.2405.2017/4.6
The work of I.A. Bizyaev (Sections 1 and 3) was supported by the RFBR grant No. 18-38-00344 mol_a and was carried out at MIPT under project 5100 for state support for leading universities of the Russian Federation. The work of A.V. Borisov (Section 2) was supported by the RFBR grant no. 18-08-00999-a. The work of I.S. Mamaev (Section 4) was carried out within the framework of the state assignment of the Ministry of Education and Science of Russia (1.2405.2017/4.6).


DOI: https://doi.org/10.1134/S1560354718070122

References: PDF file   HTML file

Bibliographic databases:

MSC: 37J60, 37C10
Received: 17.09.2018
Accepted:20.10.2018
Language:

Citation: Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Exotic Dynamics of Nonholonomic Roller Racer with Periodic Control”, Regul. Chaotic Dyn., 23:7-8 (2018), 983–994

Citation in format AMSBIB
\Bibitem{BizBorMam18}
\by Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev
\paper Exotic Dynamics of Nonholonomic Roller Racer with Periodic Control
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 7-8
\pages 983--994
\mathnet{http://mi.mathnet.ru/rcd379}
\crossref{https://doi.org/10.1134/S1560354718070122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458183900012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85061229274}


Linking options:
  • http://mi.mathnet.ru/eng/rcd379
  • http://mi.mathnet.ru/eng/rcd/v23/i7/p983

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019